# SDR SWIA202164349

- Difficulty date: December 4, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CENTER BAGGAGE BAY DOOR INNER SKIN IS CHAFED AT THE AFT INBD CORNER. LOCATIN FLAGGED.     (C-CHECK RO 2/16/2022)    REPAIRED CENTER BAGGAGE BAY DOOR INNER SKIN AT THE AFT INBD CORNER REF REO 690-52-35-293 REV.-- DATED 2021-12-30 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY.
